Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does Spiriva or Teva-ramipiril cause dry mouth?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
which medication will cause a very dry mouth..Spiriva or teva-ramipiril?????????/
Posted Wed, 19 Feb 2014 in Medicines and Side Effects
Answered by Dr. Timothy Raichle 1 hour later
Brief Answer: Hello, I would be happy to help... Detailed Answer: Spiriva commonly causes dry mouth (also called xerostomia) at a rate of about 10% of patients. Teva-Ramipril, a different drug in a different class, does not cause significant dry-mouth. Its most common side effect is a cough (occurs in up to 10% of patients) I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor